EDP Sciences
Free access
Volume 399, Number 1, February III 2003
Page(s) 19 - 21
Section Extragalactic astronomy
DOI http://dx.doi.org/10.1051/0004-6361:20021763

A&A 399, 19-21 (2003)
DOI: 10.1051/0004-6361:20021763

Growth rate of cosmological perturbations in standard model: Explicit analytical solution

A. D. Chernin1, 2, 3, D. I. Nagirner4, 5 and S. V. Starikova4

1  Sternberg Astronomical Institute, Moscow University, Moscow, 119899, Russia
    e-mail: chernin@sai.msu.ru
2  Tuorla Observatory, University of Turku, Piikkiö, 21500, Finland
3  Astronomy Division, Oulu University, Oulu, 90014, Finland
4  Sobolev Astronomical Institute, St.-Petersburg State University, Univ. pr. 28, Staryi Peterhoff, St.-Petersburg 198504, Russia
    e-mail: dinmax@dn1756.spb.edu
5  Isaac Newton Institute of Chile, St. Petersburg Branch

(Received 6 September 2002 / Accepted 14 November 2002)

An explicit analytical solution is reported for the growth rate of cosmological perturbations in a flat model with non-zero vacuum energy density.

Key words: cosmology: theory -- cosmology: large-scale structure of Universe

Offprint request: A. D. Chernin, chernin@sai.msu.ru

© ESO 2003